# SDR ASAA2017070221237

- Difficulty date: July 2, 2017
- Submitted: July 5, 2017
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 32,236 hours, 9,654 cycles
- System (JASC): 2210 · Autopilot System
- Part: Director
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S FLIGHT DIRECTOR BARS DISAPPEARED AT GLIDE SLOPE CAPTURE WITH APPROACH ARMED AND CAPTAIN AS MASTER.   ACFT GROUNDED.  PREVIOUS 39 FLIGHT LEGS DO NOT SHOW SAME FAULT. ACCOMPLISHED FIM 22-11 TASK 801, 22-11 TASK 805,  AND AMM 34-33-21. NO DEFECTS NOTED.
